# SDR WX0A2015030572453

- Difficulty date: February 28, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 65,654 hours, 42,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99363685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT MLG JAMB CHANNEL FOUND INTERCOSTAL TO BE CRACKED.  REMOVED, LOCATED & DRILLED NEW INTERCOSTAL & INSTALLED IAW SRM 51-30-2, 51-30-5 & 51-10-4.
